# SDR R61A2022040800262

- Difficulty date: April 7, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17091960001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO- CORROSION ON SHEAR CLIP FR. 75 STR. 28L-29L.REMOVED AND REPLACED WITH NEW SHEAR
CLIP FR. 75 STR. 28L-29L IN AFT CARGO. REF SRM 51--
40-08
